# SDR AALA20031399

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA  SEVERAL AFT GALLEY AREA EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR SEVERAL AFT GALLEY AREA EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
